PDA

View Full Version : Medications and results and or effects



Nonna
03-03-2012, 03:51 AM
It's been an interesting week. I've seen the neuro and the rheumy. Both speculated as to my latest symptom. With the neurological disorder my hands have temors. I tumble slot and reaching for one thing and grabthe thing beside it. Well the meds I rake gave slowed things down to where my neuro exams are good no down sliding until this last two weeks. Even though the exam showed no new changes: my tic/head jerk/spasm has increased in frequency. Especially at night when they can come in rapid succession, as many as ten in a row one night.
Because the exam was good , the neuro thinks it may be a reaction to the plaquinel. But I wonder why that would be since I had thar less often before i started taking the plaq. Now enter the rheumy, she thinks it could be the MTX. Then she said that with all the meds I take it could be due to a combination of any of them. Everyone reacted differently .
But the rheumy also gave me good news. Liver function is good no problems and my inflammation levels have drop 20 points.

Anyway I'm now raking an addition drug. An anti seizure drug. One good thing is that I'm sleeping at night. Sorry Mari, but this stuff knocks me out for at least 6 hours straight.

Well, the reason I posted is that brain fog has my head screwed up lately and I don't seem to be able to understand what things are saying or asking. Has anyone seen anything similar in their searches.

Hugs, Good Thoughts and Prayer to all of you
Toni

tgal
03-03-2012, 09:26 AM
It's been an interesting week. I've seen the neuro and the rheumy. Both speculated as to my latest symptom. With the neurological disorder my hands have temors. I tumble slot and reaching for one thing and grabthe thing beside it. Well the meds I rake gave slowed things down to where my neuro exams are good no down sliding until this last two weeks. Even though the exam showed no new changes: my tic/head jerk/spasm has increased in frequency. Especially at night when they can come in rapid succession, as many as ten in a row one night.
Because the exam was good , the neuro thinks it may be a reaction to the plaquinel. But I wonder why that would be since I had thar less often before i started taking the plaq. Now enter the rheumy, she thinks it could be the MTX. Then she said that with all the meds I take it could be due to a combination of any of them. Everyone reacted differently .
But the rheumy also gave me good news. Liver function is good no problems and my inflammation levels have drop 20 points.

Anyway I'm now raking an addition drug. An anti seizure drug. One good thing is that I'm sleeping at night. Sorry Mari, but this stuff knocks me out for at least 6 hours straight.

Well, the reason I posted is that brain fog has my head screwed up lately and I don't seem to be able to understand what things are saying or asking. Has anyone seen anything similar in their searches.

Hugs, Good Thoughts and Prayer to all of you
Toni

Hello Toni,

I know several of my meds caused me to get really "foggy" for a few weeks before I became used to them. I also had a few that made me bad and it didn't go away. I spoke to my doctor about that and changed meds.

Which seizure drug are you taking? I take 3 and I know several of us here take them. Maybe we can help more if we know which one.

As for the sleeping... *grins* I am gonna miss ya but I am glad you are sleeping!

Nonna
03-03-2012, 05:17 PM
Clonazepam

It's a small dose. But when I had 10 spasms consecutively it scared the ....... Out of me.
The neuro's question about whether I lived alone wasn't very promising either. The memory lost and confusion could also be chalked up to stress.

steve.b
03-03-2012, 09:42 PM
i hope you can sort it out


hugs